SOME CONDITIONS UNDER WHICH SLOW OSCILLATION OF A SEQUENCE OF FUZZY NUMBERS FOLLOWS FROM CESARO SUMMABILITY OF ITS GENERATOR SEQUENCE


Canak I.

IRANIAN JOURNAL OF FUZZY SYSTEMS, vol.11, no.4, pp.15-22, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 4
  • Publication Date: 2014
  • Title of Journal : IRANIAN JOURNAL OF FUZZY SYSTEMS
  • Page Numbers: pp.15-22

Abstract

Let (u(n)) be a sequence of fuzzy numbers. We recover the slow oscillation of (u(n)) of fuzzy numbers from the Cesaro summability of its generator sequence and some additional conditions imposed on (u(n)). Further, fuzzy analogues of some well known classical Tauberian theorems for Cesaro summability method are established as particular cases.